Approximation by Operators Including Generalized Appell Polynomials

Creative Commons License

İÇÖZ G., Varma S., Sucu S.

FILOMAT, vol.30, no.2, pp.429-440, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1602429i
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.429-440
  • Keywords: Szasz operator, Generalized Appell polynomials, Miller-Lee polynomials, Gould-Hopper polynomials
  • Gazi University Affiliated: Yes


In this work, the problem of the approximation by certain polynomials is addressed. A new type operators sequence including generalized Appell polynomials are defined, qualitative and quantitative approximation theorems are proved. Some explicit examples of our operators involving Hermite polynomials of nu variance, Gould-Hopper polynomials and Miller-Lee polynomials are given. Also, we present some numerical examples to confirm our theoretical results.